# SDR AALA200802601A

- Difficulty date: November 29, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- Aircraft time: 62,535 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 30833
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  EMERGENCY LIGHT AFT FORWARD GALLEY INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT FORWARD GALLEY. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
